Badly incomplete normed linear spaces. (English) Zbl 0117.08201

MathOverflow Questions:

Banach space with uncountable basis
Full Text: DOI EuDML


[1] Banach, S.: Théorie des opérations linéaires. Warszawa: Z Subwencji Fundus zu Kultury Norodowej 1932.
[2] Goffman, C.: On linear spaces which may be rendered complete normed metric spaces. Bulletin of the American Mathematical Society43, 611-614 (1949). · Zbl 0060.26302
[3] Goldberg, S., andA. H. Kruse: The existence of compact linear maps between Banach spaces. Proceedings of the American Mathematical Society13, 808-811 (1962). · Zbl 0113.10102 · doi:10.1090/S0002-9939-1962-0141971-7
[4] Hewitt, E.: A problem of set-theoretic topology. Duke Mathematical Journal10, 309-333 (1943). · Zbl 0060.39407 · doi:10.1215/S0012-7094-43-01029-4
[5] ?: A remark on density characters. Bulletin of the American Mathematical Society52, 641-643 (1946). · Zbl 0060.39602 · doi:10.1090/S0002-9904-1946-08613-9
[6] Kuratowski, C.: Topologie, Vol. I. Warszawa-Lwów: Z Subwencji Fundus zu Kultury Norodowej, 1933.
[7] Löwig, H.: Über die Dimension linearer Räume. Studia Mathematica5, 18-23 (1934). · Zbl 0010.30404
[8] Mackey, G. W.: On infinite-dimensional linear spaces. Transactions of the American Mathematical Society5, 155-207 (1945). · Zbl 0061.24301 · doi:10.1090/S0002-9947-1945-0012204-1
[9] Smirnov, Yu. M.: On metrization of topological spaces. Uspehi Matematiceskih Nauk (N.S.)6, 100-111 (1951). [American Mathematical Society Translation Number 91 (1953).] · Zbl 0045.11704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.